# SDR DL76L010542

- Difficulty date: April 2, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 48,353 hours, 7,429 cycles
- Engine: Pwa PW4060
- Engine time: 41,737 hours, 6,334 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 41,737 hours, 6,334 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE HPSOV ON TAKEOFF ROLL, RETURN TO CVG. . REPAIRED BROKEN WIRE ON D4208P RAN ENGINE LEAK AND OPS     CHECKS GOOD.
